# SDR UIEA2018121802875

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,917 hours, 20,211 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CENTER FUEL PUMP PRESS LIGHT ILLUM WITH 5000LBS IN CENTER TANK, LT CENTER FUEL PUMP OPS NORMAL. RESET CIRCUIT BREAKER" R FUEL OVED PUMP", PERFORMED OPS CHECK IAW AMM 28-22-00. OPS CHECK NORMAL IAW AMM 20-16-05.
